Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Depressed, on antibiotics. Bumps around vagina, itching, got Monostat. Will it cure ?

I just finished a round of antibiotics last week, and I had a terrible breakup and was depressed for 2 weeks. I got a bunc of pimple like bumps (without puss) around my outer vagina and around the inside of my butt cheeks, all that would be covered up by my underwear. They started itching immediately and was extremely itchy, the next day these bumps also appeared on my pubic bone within the hairy area and also extemely itchy. They mostly itch at night and 5 in the morning, I wake up they are so itchy. I though I had yeast infection so I got Monostat 3 and have used it for 2 days so far but the itching is not going away yet. Does the monostat take the full 3 days to cure the itchy bumps or shoud this have gone away by now?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

In the setting of recent antibiotics, you were definitely prone to a yeast infection, but the pattern of distribution of the areas of itching and your description does not completely fit with a yeast infection. While the itchiness is typical, something is not quite right with regard to calling this a yeast infection. This is especially the case given the complete lack of response to medication. This should definitely be checked out by an OB/GYN to make sure that it is not some type of STD or other type of infection. In the meantime, until you can be seen, use of hydrocortisone cream might help for the itching.

I hope that this helps and good luck!
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor